Article (Scientific journals)
Robust stability of delayed genetic regulatory networks with different sources of uncertainties
PAN, Wei; Wang, Z.; Hu, J.
2011In Asian Journal of Control, 13 (5), p. 645-654
Peer Reviewed verified by ORBi
 

Files


Full Text
Robust stability of delayed genetic regulatory networks with differ- ent sources of uncertainties.pdf
Publisher postprint (231.7 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Robust stability; genetic regulatory networks; noise; Lyapunov-Krasovskii functional; interval time-varying delay
Abstract :
[en] Gene regulation is inherently a stochastic process due to intrinsic and extrinsic noises which cause the fluctuations and uncertainties of kinetic parameters. On the other hand, time delays are usually inevitable due to different biochemical reactions in the genetic regulatory networks (GRNs) which are also affected by noises. Therefore, in this paper, we propose a GRN model that is subject to additive and multiplicative noises as well as time-varying delays. The time-varying delay is assumed to belong to an interval and no restriction on the derivative of the time-varying delay is needed, which allows the delay to be a fast time-varying function. Robust stochastic stability of such GRNs with disturbance attenuation is analyzed by applying the control theory and mathematical tools. Based on the Lyapunov method, new stability conditions are derived in the form of linear matrix inequalities that are dependent on the upper and lower bounds of time delays. An example is employed to illustrate the applicability and usefulness of the developed theoretical results.
Disciplines :
Engineering, computing & technology: Multidisciplinary, general & others
Author, co-author :
PAN, Wei ;  University of Luxembourg > Luxembourg Centre for Systems Biomedicine (LCSB)
Wang, Z.
Hu, J.
External co-authors :
yes
Language :
English
Title :
Robust stability of delayed genetic regulatory networks with different sources of uncertainties
Publication date :
2011
Journal title :
Asian Journal of Control
ISSN :
1561-8625
Publisher :
Chinese Automatic Control Society, Taiwan, China
Volume :
13
Issue :
5
Pages :
645-654
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 16 May 2015

Statistics


Number of views
50 (0 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
14
Scopus citations®
without self-citations
14
OpenCitations
 
13
WoS citations
 
12

Bibliography


Similar publications



Contact ORBilu